MathSciNet Relay Station
MathSciNet bibliographic data
MR1608061 35R35 (35J15 35R05 80A22)
Feldman, Mikhail Regularity for nonisotropic two-phase problems with Lipschitz free boundaries. Differential Integral Equations 10 (1997), no. 6, 1171–1179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement